# SDR HEEA0016739

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: BSE206150G3
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER FLUCTUATES AND FAILS TO ZERO INTERMITTENTLY.
